# SDR SWAA2015030537138

- Difficulty date: February 22, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 28,455 hours, 16,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 186A2000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK INBD & OTBD FLANGE CRACKED AT STATION 727B, RBL 45.5.  REPAIRED FLANGE IAW EA.
